# SDR SWI2024F00030

- Difficulty date: November 25, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 313
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CLEAT ON FRAME 313.56 AND DD4 IS CORRODED   (C-CHECK RO 1/24/2024)   INSTALLED NEW PAX DOOR 1 EA CLEAT ON FRAME 313.56 AND DD4 . REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N. COMPLIED WITH TASK CARD 51-900-1002-SKY
